# SDR AALA202102219011

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 58,663 hours, 34,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR ARMING LEVER MECHANISM IS JAMMING AND DIFFICULT TO ARM.  CLEANED DEBRIS OUT OF AFT LEFT DOOR FLOOR ARMING LOCKS AND LUBE ASSEMBLY PER AMM. 25-62-44.
